# SDR ASAA2016120118915

- Difficulty date: December 1, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 31,170 hours, 9,416 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LEFT DOOR EMERGENCY LIGHT INOPERATIVE.  ACFT GROUNDED.  R & R THE POWER SUPPLY M1673 IAW AMM 33-51-06. OPS CHECKED NORMAL.
